PL EN


Preferences help
enabled [disable] Abstract
Number of results
1995 | 88 | 6 | 1067-1072
Article title

Spatial Inhomogeneity of Periodic and Chaotic Attractors of a Driven Damped Nonlinear Schrödinger Equation

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
The driven damped nonlinear Schrödinger equation is solved numeri­cally and different attractors - periodic and chaotic ones - are obtained for different ranges of the forcing field amplitude. It is shown that these attrac­tors are in both cases spatially nonuniform in time. Spatial inhomogeneity of the chaotic attractor is investigated by the estimation of the correlation dimension at different space points.
Keywords
EN
Year
Volume
88
Issue
6
Pages
1067-1072
Physical description
Dates
published
1995-12
received
1995-03-30
(unknown)
1995-07-20
References
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv88z601kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.